Asian Journal of Mathematics

Volume 15 (2011)

Number 2

Effective Hironaka resolution and its complexity

Pages: 193 – 228

DOI: http://dx.doi.org/10.4310/AJM.2011.v15.n2.a4

Authors

Edward Bierstone

Dima Grigoriev

Pierre Milman

Jarosław Włodarczyk

Abstract

Building upon works of Hironaka, Bierstone-Milman, Villamayor and Włodarczyk. We give an a priori estimate for the complexity of the simplified Hironaka algorithm.

Keywords

Resolution of singularities; complexity; primitive recursive functions; Grzegorczyk classes

2010 Mathematics Subject Classification

14E15, 32S45, 68Q15

Full Text (PDF format)